It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2008, 12:41 PM   #1
Newbie
(male)
 
Join Date: Mar 2008
Location: beverly hills
Posts: 1
mindriot6 HB User
stool concerns/diarrhea

Alright, this is weird. For the past couple weeks I've been having pretty loose, lightly colored stool. I left for a little vacation on this weekend and I noticed that my stool went back to normal; it was brown again and well formed.
Somethings that were different was that I had less fibre on my vacation and I was drank less water, but when I did drink it I was drinking that Aquafina water.
Is it possible that too much fibre too quickly can cause diarrhea/light stool? Or is it a possibility that the bottled water/tap water I usually drink has something that doesn't agree with my system?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Neon yellow/pale coloured, pee-out-your butt, stool kittykat80 Bowel Disorders 10 09-04-2011 12:25 PM
GERD/yellow stool? Zantac? Gijill91 Digestive Disorders 1 10-09-2010 05:45 AM
Gastrocolic reflex and diarrhea/loose stool nightfox Digestive Disorders 0 01-10-2010 05:47 PM
Concern about blood in stool. OneSnake99 Bowel Disorders 2 07-31-2008 12:45 AM
mucus in stool? AnxiousBoy Open to All Other Health Topics 3 05-06-2008 01:53 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!